Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 36, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 17, 2007, 7:14 AM CDT for Buchanan County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 17, 2007, 7:14 AM CDT (12:14 UTC)
- Expired
- Jul 17, 2007, 1:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
County Buchanan County, IA
The radar
The Quad Cities radar (KDVN), 141 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:00 AM CDT | HEAVY RAIN 3.43 | Stanley, IA | 24 HOUR RANIFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDVN 171215 FFWDVN IAC019-171815- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 714 AM CDT TUE JUL 17 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... BUCHANAN COUNTY IN NORTHEAST IOWA... THIS INCLUDES THE CITIES OF...INDEPENDENCE... * UNTIL 115 PM CDT TUESDAY * AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING IN THE WARNED AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN MAY FALL THROUGH THE MORNING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP... ROWLEY...QUASQUETON...JESUP...HAZLETON...BRANDON AND AURORA DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT. FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING FARMLAND IS LIKELY. LAT...LON 4264 9167 4231 9161 4230 9207 4263 9207 $$ MAYES
2 follow-up statements
000 WGUS73 KDVN 171416 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 913 AM CDT TUE JUL 17 2007 IAC019-171815- BUCHANAN IA- 913 AM CDT TUE JUL 17 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR BUCHANAN COUNTY... AT 909 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS HAD WEAKENED CONSIDERABLY OVER BUCHANAN COUNTY. HOWEVER...MORE THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE IOWA MINNESOTA BORDER AND MOVE SOUTHEAST. THESE STORMS MAY AFFECT BUCHANAN COUNTY OVER THE NEXT FEW HOURS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP... STANLEY...HAZLETON...CUTSHAW BRIDGE STATE ACCESS AND AURORA DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT. FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING FARMLAND IS LIKELY. LAT...LON 4264 9167 4231 9161 4230 9207 4263 9207 $$ 08
000 WGUS73 KDVN 171606 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1105 AM CDT TUE JUL 17 2007 IAC019-171615- BUCHANAN IA- 1105 AM CDT TUE JUL 17 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BUCHANAN COUNTY... THE BUCHANAN COUNTY SHERIFF HAS RECEIVED NO REPORTS OF FLOODING. LAT...LON 4264 9167 4231 9161 4230 9207 4263 9207 $$ 08
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 3:30 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 17, 3:30 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 330 AM CDT TUE JUL 17 2007 .DISCUSSION... LATEST SFC ANALYSIS WAS INDICATING QUASI-STATIONARY FRONT EXTENDING FROM CENTRAL SD...THEN SOUTHEASTWARD BISECTING IA FROM NORTHWEST TO SOUTHEAST...AND THEN ACRS CENTRAL IL. NICE MID TO UPPER 60/AROUND 70 SFC DPT POOL ALONG AND SOUTH OF THIS FEATURE...AS WELL AS PRESSURE FALL MAXIMUM NOTED OVER NORTHEAST IA INTO FAR SOUTHWEST WI. THIS PRESSURE FALL PATTERN HIGH-LIGHTING THE WAY OF FRESHLY FORMED ELEVATED MCS OVER SOUTHEAST MN. THIS FEATURE INDUCED AND PROPAGATING ALONG BACKED AND INCREASED WESTERLY 20-25KT LLJ CONVERGING OVER SOUTHEAST MN INTO NORTHEASTERN IA. THIS AREA ALSO ALONG EASTERN EDGE OF MID LEVEL MU CAPE LAYER MAX...THUS HELPING ELEVATED THTA-E FEED WITH THIS UPSTREAM SOURCE REGION. WILL GO WITH CATEGORICAL POPS FOR THE NORTH HALF AND EVEN MUCH OF THE WESTERN CWA WITH CONTINUED LLJ SUPPORT AND MID LEVEL INSTABILITY THROUGH MID MORNING BEFORE DIURNALLY WANING. WILL INCLUDE HEAVY RAIN OR SIGNIFICANT STORM WORDING THIS MORNING IN THESE AREAS...WITH POTENTIAL OF AN ELEVATED HAILER. ALTHOUGH EXPECT NORMAL DIURNAL DECREASE IN THE LOCAL CWA THIS MORNING...WOULD NOT BE SURPRISED IF LINGERING MCS REFLARES AND BECAME SEVERE JUST EAST AND SOUTHEAST OF THE ARE OVER NORTHEAST AND CENTRAL IL BY LATE MORNING. AFTER THAT...IDEAL MCS SET-UP CONTINUES OVER MUCH OF IA... SOUTHERN MN AND IL THROUGH AT LEAST THE MID WEEK PERIOD. TODAY... IDEAL DIFFLUENT NORTHWEST UPPER FLOW ALONG THE EDGE OF CENTRAL PLAINS AND ROCKIES HEAT DOME...SHOULD USHER DOWN ANOTHER DISTURBANCE /SEEN ON W/V IMAGERY OVER SOUTHEAST SASK. CANADA/ DOWN ACRS NORTHERN IA BY THIS EVENING. THIS WAVE AS WELL AS ASSOCIATED 75 KT UPPER JET-LET SKIRT DOWN ACRS MN THIS EVENING WILL BE THE UPPER LEVEL TRIGGER...AND REFOCUSING LLVL THTA-E RICH FLOW CONVERGING ON AREAS FROM SOUTHWEST MN...INTO CENTRAL AND SOUTHEAST IA THIS AFTERNOON AND EVENING SHOULD BRING ABOUT ANOTHER ROUND OF MCS DEVELOPMENT IN OR NEAR/JUST UPSTREAM/ THE CWA. MAIN COMPLEX WILL PROBABLY FORM ALONG NORTHWEST IA/MN BORDER...BUT CAN SEE MORE SCTRD ACTIVITY TAKING OFF IN CENTRAL INTO SOUTHEAST IA AS WELL LATE THIS AFTERNOON. MASSIVE MID TEEN C H85 MB DPT POOL FEEDING UP AND ENGULFING THE ENTIRE AREA...AND PW/S PROGGED TO BE OVER 1.6-1.7 INCHES SPELL MORE HEAVY RAIN THIS AFTERNOON AND TONIGHT. THIS ON TOP OF THE 1-4 INCH RAINFALL ROUND LAST NIGHT...AND THE ONE ABOUT TO HAPPEN THIS MORNING WHICH COULD EASILY BE ANOTHER 1-3 INCHES IN PORTIONS OF THE FCST AREA. WILL EXTEND THE FLASH FLOOD WATCH UNTIL AT LEAST 12Z WED...AND WITH CONTINUING MCS SET UP LASTING WELL INTO WED NIGHT SUGGESTING THE WATCH WILL PROBABLY HAVE TO BE EXTENDED EVEN FURTHER. FCST SOUNDINGS ALONG WITH PROGGED LOW TO MID LEVEL SHEAR AND FLOW FIELDS SUGGEST THIS AFTERNOON/S ACTIVITY WILL HAVE A GOOD CHANCE OF BEING SVR AGAIN...ESPECIALLY WITH RESPECT TO DAMAGING WINDS UP TO AT LEAST 70 MPH. TORNADIC POTENTIAL MAY BE THERE TOO ALONG ANY BOUNDARIES OR DISCONTINUITY LINES. ..12.. && .AVIATION... DEVELOPING MCS SE MN AND NE IA TO PRODUCE INTERVALS OF THUNDERSTORMS FOR TAF LOCATIONS WITH SOME POTENTIAL FOR HAIL THROUGH 16Z WITH DBQ/CID/MLI DIRECTLY IN MOST FAVORED AREA. MVFR AND BRIEF IFR CONDITIONS THROUGH 16Z IN STRONGER TSRA/SHRA WITH CEILINGS 500-2000FT AND VISIBILITIES 1 TO 3 MILES. GENERAL VRF CONDITIONS MOST LOCATIONS THROUGH 21Z...THEN NEW STRONG CONVECTION BLOSSOMING OVER AREA INTO LATE EVENING HOURS WITH ISOLATED AREAS OF MVFR AND IFR CONDITIONS. ..NICHOLS.. && DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH FOR EASTERN IOWA EXTENDED TO WEDNESDAY MORNING. IL...FLASH FLOOD WATCH FOR NORTHWEST AND WEST CENTRAL ILLINOIS EXTENDED TO WEDNESDAY MORNING. MO...FLASH FLOOD WATCH FOR FAR NORTHEAST MISSOURI EXTENDED TO WEDNESDAY MORNING. && 12/NICHOLS
Hazardous weather outlook, Jul 17, 5:05 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 505 AM CDT TUE JUL 17 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-181000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 505 AM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FAVORABLE SET UP WILL PRODUCE ROUNDS OF THUNDERSTORMS THAT WILL IMPACT MUCH OF THE AREA THIS MORNING...AND THEN AGAIN LATER THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS WITH DAMAGING WINDS OF TO 70 MPH OR HIGHER...AND QUARTER SIZE HAIL WILL IMPACT AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER AND NORTH OF A KEOSAUQUA...TO MONMOUTH LINE THROUGH 9 AM CDT. THE REST OF THE AREA WILL EXPERIENCE STRONG STORMS THROUGH LATE MORNING WITH WIND GUSTS TO 50 MPH AND HAIL UP AT LEAST HALF INCH IN DIAMETER. LOCALLY HEAVY RAIN OF 1 TO 2 INCHES CAN ALSO BE EXPECTED FROM THE STRONGER STORMS...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR. THIS MAY CAUSE SOME URBAN OR SMALL STREAM FLOODING...OR EVEN FLASH FLOODING IN AREAS THAT ALREADY RECEIVED HEAVY RAINFALL MONDAY AFTERNOON AND NIGHT. MORE STORMS ARE EXPECTED TO REFORM ACROSS MUCH OF IOWA THIS AFTERNOON AND EVENING. LATEST INDICATIONS SUGGEST MOST OF THIS ACTIVITY WILL BE ALONG AND NORTH OF A LINE FROM FAIRFIELD...TO MONMOUTH THIS AFTERNOON AND TONIGHT. IF TEMPERATURES CAN WARM UP INTO THE MID TO UPPER 80S...THESE STORMS WILL ALSO HAVE THE ABILITY TO PRODUCE DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL FROM 3 PM TO 10 PM TONIGHT. AN ISOLATED TORNADO MAY ALSO OCCUR FROM ANY STRONG STORM MOVING ALONG A STALLED BOUNDARY. REPEATED HEAVY RAIN PRODUCING THUNDERSTORMS WILL INCREASE THE RISK OF FLASH FLOODING AND RIVERS FLOWING OUT OF THEIR BANKS TODAY AND TONIGHT. AN ADDITIONAL 1 TO 4 INCHES OF RAIN MAY OCCUR BY WEDNESDAY MORNING IN SOME LOCATIONS. A FLASH FLOOD WATCH HAS BEEN EXTENDED FOR THE ENTIRE AREA THROUGH WEDNESDAY MORNING. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH THURSDAY...ADDITIONAL UPPER LEVEL DISTURBANCES WILL MOVE ALONG A FRONTAL BOUNDARY WAVERING THROUGH THE REGION...PRODUCING MORE EPISODES OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL CONTINUES FOR MORE HEAVY RAIN RESULTING IN ADDITIONAL FLOODING. THERE WILL ALSO BE A CONTINUED RISK FOR SOME STORMS TO REACH SEVERE LEVELS... ESPECIALLY WEDNESDAY AFTERNOON AND EVENING. THE STORM PREDICTION CENTER HAS INCLUDED THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WEATHER WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND AGAIN TONIGHT FOR MUCH OF THE AREA. REPORTS OF SEVERE WEATHER AND FLOODING RELAYED TO THE WEATHER SERVICE WOULD BE MUCH APPRECIATED. 12
In the hours before
Special weather statement, Jul 17, 5:50 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 550 AM CDT TUE JUL 17 2007 IAZ066>068-078-ILZ015-024-171200- CLINTON IA-LOUISA IA-MERCER IL-MUSCATINE IA-ROCK ISLAND IL-SCOTT IA- 550 AM CDT TUE JUL 17 2007 ...STRONG WINDS... A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA THROUGH 7 AM. PRIOR TO THE ARRIVAL OF THE STORMS...A GUST FRONT WITH STRONG NORTH WINDS OF 30 TO 45 MPH WILL MOVE THROUGH WHICH WILL BLOW AROUND ANY LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS... AND MAY TAKE DOWN SMALL TREE LIMBS OR BRANCHES. THE STORMS WILL THEN FOLLOW SHORTLY THEREAFTER BRINGING TORRENTIAL RAIN WITH RAINFALL RATES OF 1 TO 2 INCHES AN HOUR...AND ADDITIONAL GUSTY WINDS OF 25 TO 35 MPH AND POSSIBLY A LITTLE HIGHER. THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADS...AND FLOODING OF SOME LOW LYING AND POORLY DRAINED AREAS. MOTORISTS ARE ENCOURAGED TO BE CAUTIOUS SINCE IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. USE CAUTION IN AND AROUND STREAMS...CREEKS OR DRAINAGE DITCHES. REMEMBER...DO NOT DRIVE THROUGH RISING WATER OR IN AREAS WHERE WATER COVERS THE ROAD. NICHOLS
Local storm report, Jul 17, 6:22 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 AM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN N URBANA 42.22N 91.88W
07/17/2007 M2.36 INCH BENTON IA TRAINED SPOTTER
RAINFALL MEASURED SINCE MIDNIGHT. ALSO REPORTED THAT THEY
JUST HAD PEA SIZE HAIL.
&&
MIKEZLocal storm report, Jul 17, 6:41 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 AM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HEAVY RAIN 5 E CEDAR RAPIDS 41.97N 91.58W
07/17/2007 M2.71 INCH LINN IA TRAINED SPOTTER
OVERNIGHT AMOUNT.
&&
MIKEZLocal storm report, Jul 17, 6:43 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
643 AM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HEAVY RAIN EDGEWOOD 42.64N 91.40W
07/17/2007 M2.35 INCH DELAWARE IA TRAINED SPOTTER
24 HOUR AMOUNT.
&&
MIKEZLocal storm report, Jul 17, 6:44 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 AM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 5 ENE INDEPENDENCE 42.50N 91.80W
07/17/2007 M1.47 INCH BUCHANAN IA CO-OP OBSERVER
24 HOUR RAINFALL.
&&
14Special weather statement, Jul 17, 7:05 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 705 AM CDT TUE JUL 17 2007 ILZ016>018-171300- BUREAU IL-HENRY IL-PUTNAM IL- 705 AM CDT TUE JUL 17 2007 ...STRONG WINDS... A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA THROUGH 8 AM. PRIOR TO THE ARRIVAL OF THE STORMS...A GUST FRONT WITH STRONG NORTH WINDS OF 30 TO 45 MPH WILL MOVE THROUGH WHICH WILL BLOW AROUND ANY LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS... AND MAY TAKE DOWN SMALL TREE LIMBS OR BRANCHES. THE STORMS WILL THEN FOLLOW SHORTLY THEREAFTER BRINGING TORRENTIAL RAIN WITH RAINFALL RATES OF 1 TO 2 INCHES AN HOUR...AND ADDITIONAL GUSTY WINDS OF 25 TO 35 MPH AND POSSIBLY A LITTLE HIGHER. THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADS...AND FLOODING OF SOME LOW LYING AND POORLY DRAINED AREAS. MOTORISTS ARE ENCOURAGED TO BE CAUTIOUS SINCE IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. USE CAUTION IN AND AROUND STREAMS...CREEKS OR DRAINAGE DITCHES. REMEMBER...DO NOT DRIVE THROUGH RISING WATER OR IN AREAS WHERE WATER COVERS THE ROAD. NICHOLS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:12 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 63 min |
| Jul 16, 7:48 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 42 min |
| Jul 16, 8:26 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 34 min |
| Jul 16, 8:50 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 55 min |
| Jul 16, 9:37 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 53 min |
| Jul 16, 9:51 PM CDT | Flash Flood Warning | DVN | Linn | 4 hr |
| Jul 17, 4:11 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 64 min |
| Jul 17, 4:25 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 65 min |
| Jul 17, 4:31 AM CDT | Severe Thunderstorm Warning | DVN | Delaware | 59 min |
| Jul 17, 4:54 AM CDT | Severe Thunderstorm Warning | DVN | Jones | 51 min |
| Jul 17, 5:34 AM CDT | Flash Flood Warning | DVN | Linn | 6 hr |
| Jul 17, 7:20 AM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.